Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Multivariate orthogonal polynomials and operator theory

Author: Yuan Xu
Journal: Trans. Amer. Math. Soc. 343 (1994), 193-202
MSC: Primary 42C05; Secondary 47A57, 47B15
MathSciNet review: 1169912
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The multivariate orthogonal polynomials are related to a family of commuting selfadjoint operators. The spectral theorem for these operators is used to prove that a polynomial sequence satisfying a vector-matrix form of the three-term relation is orthonormal with a determinate measure.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42C05, 47A57, 47B15

Retrieve articles in all journals with MSC: 42C05, 47A57, 47B15

Additional Information

PII: S 0002-9947(1994)1169912-X
Keywords: Multivariate orthogonal polynomials, recurrence relation, commuting selfadjoint operators, determinate measure
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia